# SDR AALA20120629001

- Difficulty date: June 29, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 36,133 hours, 14,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INSIDE OF FUSELAGE SKIN AT STATION 383 ABOVE STRINGER 27 LEFT.  INSTALLED REPAIR DOUBLER AND TRIPLER.
